# SDR CA150119010

- Difficulty date: January 17, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,471 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Engine Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) MTC TEST FLT, AIRBORNE RETURN EARLY DUE ENGINE NR 2 TEMP WARNING, NO EMERGENCY DECLARED, NIL PAX ONBOARD, ATC NOT ADVISED.  RESOLUTION TRANSCRIBED FROM AAR NR 3462802. (CHECKED ALL VBV ASSEMBLIES TO BE CLOSED. VERIFIED PROPER RIGGING AS PER AIRBUS AMM 72-23-00-000-005 ON NR 2 ENGINE.) EXCEEDANCE ON TAKE-OFF WITHIN LIMITS AS PER AMM 72-00-00-200-003 .
